# SDR 55504

- Difficulty date: October 23, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 16,699 hours, 24,195 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Ccokpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, D

## Discrepancy

DURING TAXI TO RUNWAY FOR TAKEOFF CREW OBSERVED THE ILLUMINATION OF THE RT ENG FIRE HANDLE.  CREW ACCOMPLISHED THE EMERGENCY PROCEDURES FOR ENG FIRE.  SECURED THE ENG AND RETURNED TO GATE.  REMOVED AND REPLACED NR 2 ENG FIRE BOTTLE/SQUIB P/N 30100023, S/N 29392A1.
